# SDR REXA2018090700811

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 28,792 hours, 26,563 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Leaking
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVERS O2 MASK BOX LEAKING FROM PRESS TO TEST MECHANISM. REMOVED AND REPLACED OBSERVERS O2 MASK STOWAGE BOX W/SERV ASSY IAW AMM 35-11-15-400-801, TA 001820. OPS AND LEAK CHECKS GOOD.
